# SDR DALA2017063005083

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 71,344 hours, 52,930 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Broken
- Location: Actuator Attach
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RED LT MLG UNSAFE INDICATION WITH ASSOCIATED AMBER GEAR DOOR OPEN LIGHT AND AUTO-SPOILER FAIL EOAP MESSAGE AFTER GEAR RETRACTION. GEAR WAS EXTENDED AND CREW RECEIVED 3 GREEN DOWN AND LOCKED INDICATIONS WITH GEAR DOOR LIGHT EXTINGUISHED AND RETURNED TO DEPARTURE.   MAINTENANCE FOUND THE LOWER LINK ASSEMBLY FOR THE MLG RETRACT ACTUATOR LOWER ATTACH POINT BROKEN. THE UPPER AND LOWER LINK ASSEMBLIES WERE REMOVED AND REPLACED AND A GEAR SWING ACCOMPLISHED.
